# SDR AALA202010309039

- Difficulty date: October 7, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 33,443 hours, 13,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND ONE SPOT OF LIGHT CORROSION ON RIGHT TRANSITION PANEL AT STA 727I -6 INCHES.  INSTALLED RIGHT TRANSITION PANEL AND SPLICES, PER SRM 53-00-53-2R-5.
